# SDR VNAA2013042600018

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 21,791 hours, 22,034 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 16650101
- Part serial: DCL105603
- Condition: Failed
- Location: Nlg Steering
- Part time: 22,153 hours, 22,551 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED AIRCRAFT PULLED TO THE LEFT AND FAILED TO RESPOND TO RUDDER INPUTS ON TAKEOFF ROLL.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED HANDWHEEL CONTROL UNIT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
